# SDR SWAA2016010547642

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 44,287 hours, 25,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
